Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 8, Issue 1, 2018
Metadata
 

Completeness of rank one perturbations of normal operators with lacunary spectrum
Anton D. Baranov and Dmitry V. Yakubovich
pp. 1–32
Abstract | Full-Text PDF (352 KB) | Metadata

On weak and strong solution operators for evolution equations coming from quadratic operators
Alexandru Aleman and Joe Viola
pp. 33–121
Abstract | Full-Text PDF (2163 KB) | Metadata

Subcritical behavior for quasi-periodic Schrödinger cocycles with trigonometric potentials
Christoph A. Marx, Laura H. Shou and Jake L. Wellens
pp. 123–163
Abstract | Full-Text PDF (540 KB) | Metadata

Contractivity and ground state domination properties for non-local Schrödinger operators
Kamil Kaleta, Mateusz Kwaśnicki and József Lőrinczi
pp. 165–189
Abstract | Full-Text PDF (289 KB) | Metadata

Differential equations for discrete Jacobi–Sobolev orthogonal polynomials
Antonio J. Durán and Manuel D. de la Iglesia
pp. 191–234
Abstract | Full-Text PDF (407 KB) | Metadata

A multidimensional Borg–Levinson theorem for magnetic Schrödinger operators with partial spectral data
Yavar Kian
pp. 235–269
Abstract | Full-Text PDF (354 KB) | Metadata

An inequality for the Steklov spectral zeta function of a planar domain
Alexandre Jollivet and Vladimir Sharafutdinov
pp. 271–296
Abstract | Full-Text PDF (271 KB) | Metadata

Spectral distribution of PDE discretization matrices from isogeometric analysis: the case of $L^1$ coefficients and non-regular geometry
Carlo Garoni
pp. 297–313
Abstract | Full-Text PDF (216 KB) | Metadata